Seguir
David R. Wood
David R. Wood
School of Mathematics, Monash University
Dirección de correo verificada de monash.edu - Página principal
Título
Citado por
Citado por
Año
On the metric dimension of cartesian products of graphs
J Cáceres, C Hernando, M Mora, IM Pelayo, ML Puertas, C Seara, ...
SIAM Journal on Discrete Mathematics 21 (2), 423-441, 2007
4472007
Extremal graph theory for metric dimension and diameter
C Hernando, M Mora, IM Pelayo, C Seara, DR Wood
The Electronic Journal of Combinatorics 17 (R30), 1, 2010
2132010
An algorithm for finding a maximum clique in a graph
DR Wood
Operations Research Letters 21 (5), 211-217, 1997
1741997
On Linear Layouts of Graphs
V Dujmovic, DR Wood
Discrete Mathematics & Theoretical Computer Science 6 (2), 339-358, 2004
1402004
Layout of graphs with bounded tree-width
V Dujmovic, P Morin, DR Wood
SIAM Journal on Computing 34 (3), 553-579, 2005
1192005
On the parameterized complexity of layered graph drawing
V Dujmović, MR Fellows, M Kitching, G Liotta, C McCartin, N Nishimura, ...
Algorithmica 52 (2), 267-292, 2008
111*2008
Characterisations and examples of graph classes with bounded expansion
J Nešetřil, PO de Mendez, DR Wood
European Journal of Combinatorics 33 (3), 350-373, 2012
912012
Drawings of planar graphs with few slopes and segments
V Dujmović, D Eppstein, M Suderman, DR Wood
Computational Geometry 38 (3), 194-212, 2007
892007
On the Maximum Number of Cliques in a Graph
DR Wood
Graphs & Combinatorics 23 (3), 2007
872007
Stacks, queues and tracks: Layouts of graph subdivisions
V Dujmović, DR Wood
Discrete Mathematics and Theoretical Computer Science 7, 155-202, 2005
822005
Planar graphs have bounded queue-number
V Dujmovic, G Joret, P Micek, P Morin, T Ueckerdt, DR Wood
J. ACM 67 (4), Article no. 22, 2020
772020
The distance geometry of music
ED Demaine, F Gomez-Martin, H Meijer, D Rappaport, P Taslakian, ...
Computational geometry 42 (5), 429-454, 2009
742009
Graph treewidth and geometric thickness parameters
V Dujmovic, DR Wood
Discrete & Computational Geometry 37 (4), 641-670, 2007
742007
Nonrepetitive colouring via entropy compression
V Dujmović, G Joret, J Kozik, DR Wood
Combinatorica 36 (6), 661-686, 2016
732016
Fault-tolerant metric dimension of graphs
C Hernando, M Mora, PJ Slater, DR Wood
Convexity in discrete structures 5, 81-85, 2008
682008
Track layouts of graphs
V Dujmovic, A Pór, DR Wood
Discrete Mathematics and Theoretical Computer Science 6 (2), 2004
672004
Acyclic, Star and Oriented Colourings of Graph Subdivisions
DR Wood
Discrete Mathematics & Theoretical Computer Science 7 (1), 37-50, 2005
642005
Bounded-degree graphs have arbitrarily large geometric thickness
J Barát, J Matoušek, DR Wood
the electronic journal of combinatorics 13 (1), 3, 2006
622006
Layered separators in minor-closed graph classes with applications
V Dujmović, P Morin, DR Wood
Journal of Combinatorial Theory, Series B 127, 111-147, 2017
61*2017
A fixed-parameter approach to 2-layer planarization
V Dujmovic, M Fellows, M Hallett, M Kitching, G Liotta, C McCartin, ...
Algorithmica 45 (2), 159-182, 2006
61*2006
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20